Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Regularity properties of a certain class of surfaces


Authors: H. Busemann and W. Feller
Journal: Bull. Amer. Math. Soc. 51 (1945), 583-598
DOI: https://doi.org/10.1090/S0002-9904-1945-08403-1
MathSciNet review: 0012490
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • A. Alexandrov, 1. Almost everywhere existence of second differentials of convex functions and some properties of convex manifolds connected with it (Russian), Leningrad State University Annals (Uchenye Zapiski), Mathematics Series, vol. 6 (1939) pp. 3-35.
  • G. Bouligand, 1. Introduction à la géométrie infinitésimale directe, Vuibert, Paris, 1932.
  • H. Busemann and W. Feller, 1. Krümmungseigenschaften konvexer Flächen, Acta Math. vol. 66 (1935) pp. 1-47.
  • A. Denjoy, 1. Sur l'intégration des coefficientes différentiels d'ordre supérieur, Fund. Math. vol. 25 (1935) pp. 273-326.
  • Otto Haupt, Über die Krümmung ebener Bogen endlicher Ordnung, S.-B. Phys.-Med. Soz. Erlangen 71 (1939), 219–227 (German). MR 0029186
  • J. Hjelmslev, 1. Contribution à la géometrie infinitésimale de la courbe réele, Oversigt over det Kongelige Danske Videnskabernes Selskabs Forhandlinger, 1911, pp. 433-454.
  • J. Hjelmslev, 2. Die graphische Geometrie, Comptes Rendus du Huitième Congrès des Mathématicians Scandinaves, Lund, 1935, pp. 2-12.
  • B. Jessen, 1. Om konvekse Kurvers Krumming, Mathematisk Tidsskrift B, 1929, pp. 50-62.
  • Henri Lebesgue, Sur l’intégration des fonctions discontinues, Ann. Sci. École Norm. Sup. (3) 27 (1910), 361–450 (French). MR 1509126
  • A. Marchaud, Sur les continus d’ordre borné, Acta Math. 55 (1930), no. 1, 67–115 (French). MR 1555315, https://doi.org/10.1007/BF02546510
  • J. Marcinkiewicz and A. Zygmund, 1. On the differentiability of functions and summability of trigonometrical series, Fund. Math. vol. 26 (1936) pp. 1-43.
  • S. Saks, 1. Theory of the integral, Monografie Matematyczne, vol. 7, Warsaw and New York (Stechert), 1937.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1945-08403-1